MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 5.4 MM, 0°, AUTOCLAVABLE; WA50372B

OLYMPUS WINTER & IBE GMBH TELESCOPE, 5.4 MM, 0°, AUTOCLAVABLE; WA50372B
Model Number WA50372B
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during the device evaluation, the autoclavable telescope exhibited misalignment of product name ring.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction is being made to previously submitted g3 - date received by manufacturer which was not late.The correct date was 04oct2024.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event can be attributed to improper handling and application of excessive force, impact to the device like fall, shock or similar stress.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 5.4 MM, 0°, AUTOCLAVABLE
Common Device Name
WA50372B
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20388947
Report Number9610773-2024-02455
Device Sequence Number15439834
Product Code GCJ
UDI-Device Identifier04042761029599
UDI-Public04042761029599
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50372B
Device Lot Number311478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown